Bruising following natalizumab infusion for relapsing-remitting multiple sclerosis: a case reportReportar como inadecuado




Bruising following natalizumab infusion for relapsing-remitting multiple sclerosis: a case report - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Journal of Medical Case Reports

, 3:8955

First Online: 27 August 2009Received: 07 June 2008Accepted: 04 March 2009DOI: 10.4076-1752-1947-3-8955

Cite this article as: Gatzonis, S. & Siatouni, A. J Med Case Reports 2009 3: 8955. doi:10.4076-1752-1947-3-8955

Abstract

IntroductionNatalizumab is a new treatment for relapsing-remitting multiple sclerosis. Because of limited experience of this treatment, medical professionals must be alert to possible side effects.

Case presentationWe present a 34-year-old Caucasian woman with relapsing-remitting multiple sclerosis. She developed bruises on her legs after the first and second administrations of the new monoclonal antibody, natalizumab. Clinical and laboratory investigations revealed no hematological abnormalities. At the time of writing, she has remained on natalizumab treatment without any further side effects.

ConclusionIn our patient, bruises on the lower extremities may be a benign side effect of natalizumab. This is the first documented incidence of this side effect, and the patient did not require discontinuation of natalizumab treatment.

AbbreviationRRMSrelapsing-remitting multiple sclerosis.

Download fulltext PDF



Autor: Stylianos Gatzonis - Anna Siatouni

Fuente: https://link.springer.com/







Documentos relacionados